Table of contents:
- Release form and composition
- Pharmacological properties
- Indications for use
- Instructions for the use of Rinzasip: method and dosage
- Side effects
- special instructions
- Drug interactions
- Terms and conditions of storage
- Terms of dispensing from pharmacies
- Reviews about Rinzasip
- Rinzasip price in pharmacies
- Rinzasip: prices in online pharmacies
Video: Rinzasip - Instructions For Using The Powder, Price, Reviews, Analogues
Rinzasip: instructions for use and reviews
- 1. Release form and composition
- 2. Pharmacological properties
- 3. Indications for use
- 4. Contraindications
- 5. Method of application and dosage
- 6. Side effects
- 7. Overdose
- 8. Special instructions
- 9. Drug interactions
- 10. Analogs
- 11. Terms and conditions of storage
- 12. Terms of dispensing from pharmacies
- 13. Reviews
- 14. Price in pharmacies
Latin name: Rinzasip
ATX code: N02BE71
Active ingredient: phenylephrine + paracetamol + caffeine + pheniramine (phenylephrine + paracetamol + caffeine + pheniramine)
Manufacturer: Unique Pharmaceuticals Laboratories (India)
Description and photo updated: 2018-11-07
Prices in pharmacies: from 80 rubles.
Rinzasip is a combined drug for the symptomatic treatment of acute respiratory diseases.
Release form and composition
Rinzasip is available in powder form for preparation of oral solution:
- Orange powder: from light orange to orange, interspersed with white and orange colors and orange flavor (5 g in a sachet, in a carton box of 5, 10, 25, 50 or 100 sachets);
- Lemon powder: from light yellow to yellow, interspersed with white and yellow and lemon flavor (5 g in a sachet, in a carton box of 5, 10, 25, 50 or 100 sachets);
- Blackcurrant powder: from pink to pinkish-red, interspersed with white and red and blackcurrant taste (5 g in a sachet, in a carton box of 5, 10, 25, 50 or 100 sachets).
Composition of 5 g (1 sachet) powder:
- Active ingredients: caffeine - 30 mg, phenylephrine hydrochloride - 10 mg, paracetamol - 750 mg, pheniramine maleate - 20 mg;
- Auxiliary components: sodium citrate, citric acid anhydrous, sucrose, sodium saccharin, colors and flavors (for orange flavor powder: orange flavor, sunset yellow FCF color; for lemon flavor powder: lemon flavor, quinoline yellow color; for powder with black currant flavor: black currant, raspberry and fruit flavor, carmoisin dye).
Paracetamol is part of the anilide group and is an analgesic and antipyretic. It has antipyretic and analgesic (eliminates headache, joint and muscle pain, as well as sore throat) action, and is also characterized by a slight anti-inflammatory activity. The substance practically does not show toxic properties in comparison with other drugs in this group.
Paracetamol is an inhibitor of prostaglandin synthesis. This process is carried out by blocking both forms of the enzyme cyclooxygenase. Also, the compound selectively blocks COX3 (central nervous system) without affecting COX1 and COX2 localized in the periphery.
Paracetamol does not negatively affect the functioning of the gastrointestinal tract and does not lead to disturbances in the water-electrolyte balance and the retention of sodium ions in the body.
Pheniramine is a potent antihistamine and H 1 -histamine receptor blocker. It reduces the degree of capillary permeability, eliminates bronchial spasm and is characterized by anti-edematous activity, eliminates itching of the throat, nose and eyes, hyperemia and swelling of the paranasal sinuses and mucous membranes of the nose and nasopharynx. Also, the substance exhibits weak sedative properties, reduces exudative manifestations and is able to reduce the intensity of mucus production in the bronchi and nasopharynx.
Caffeine stimulates the central nervous system and improves both mental and physical performance. In combination with paracetamol, it increases the effectiveness and accelerates the absorption of the latter in the body.
Phenylephrine is an alpha-adrenergic agonist that helps to constrict blood vessels, reduce pressure in the paranasal sinuses and middle ear, eliminate swelling of the mucous membranes, and also increase blood pressure. If the substance is used frequently and over a long period of time, the body may develop tolerance to it, which will require an increase in dosage.
Paracetamol crosses the blood-brain and placental barriers and is absorbed in the small intestine. The degree of binding to blood plasma proteins is quite high. The maximum concentration of a substance in the body is determined 30-60 minutes after ingestion. The pharmacokinetics of the remaining active components of Rinzasip has not been sufficiently studied.
Indications for use
According to the instructions, Rinzasip is used for the symptomatic treatment of acute respiratory viral infections, flu and other colds (to reduce febrile syndrome, pain and rhinorrhea).
- Children and adolescents up to 15 years old;
- Pregnancy period;
- Breastfeeding period;
- Simultaneous use of other drugs, which include the active ingredients of Rinzasip powder;
- Simultaneous use of beta-blockers, tricyclic antidepressants and monoamine oxidase inhibitors;
- Hypersensitivity to the main or auxiliary components of the drug.
Relative (Rinzasip powder is used with caution):
- Arterial hypertension;
- Bronchial asthma;
- Severe atherosclerosis of the coronary arteries;
- COPD (chronic obstructive pulmonary disease);
- Hereditary hyperbilirubinemia (Dubin-Johnson, Rotor and Gilbert syndrome);
- Diseases of the blood (anemia, thrombocytopenia, hemorrhagic diathesis, etc.);
- Angle-closure glaucoma;
- Deficiency of the enzyme glucose-6-phosphate dehydrogenase;
- Renal and / or hepatic impairment;
- Hyperplasia of the prostate.
Instructions for the use of Rinzasip: method and dosage
Rinzasip is taken orally with plenty of water or other liquid 1-2 hours after a meal. To prepare the solution, the contents of one sachet are poured with one glass of hot water and mixed thoroughly until the powder is completely dissolved. Add honey or sugar if desired.
Adults and adolescents over 15 years of age are prescribed 1 sachet of the drug 3-4 times a day. It is necessary to observe the interval between doses of Rinzasip powder. It should be at least 4-6 hours. The maximum dose is 4 sachets per day. The duration of therapy is no more than 5 days.
- Digestive system: epigastric pain, dry mouth, nausea, hepatotoxic effect, constipation;
- Cardiovascular system: tachycardia, increased blood pressure;
- Central nervous system: increased excitability, dizziness, paresis of accommodation, sleep disturbance, increased IOP (intraocular pressure), mydriasis;
- Urinary system: toxic kidney damage, urinary retention;
- Hematopoietic system: agranulocytosis, aplastic anemia, pancytopenia, anemia, methemoglobinemia, thrombocytopenia, hemolytic anemia;
- Allergic reactions: urticaria, pruritus, angioedema, skin rash;
- Other reactions: BFB (broncho-obstructive syndrome).
An overdose of Rinzasip is caused, as a rule, by paracetamol, and its symptoms appear after taking 10-15 g of the latter. It is usually expressed by symptoms such as nausea, vomiting, anorexia, increased activity of hepatic transaminases, hepatonecrosis, increased prothrombin time, pallor of the skin. If they occur, you should immediately consult a doctor.
As a treatment, gastric lavage followed by the intake of activated charcoal is recommended, symptomatic therapy and the introduction of methionine 8–9 hours after the overdose and acetylcysteine - 12 hours later.
During the period of application of Rinzasip, it is necessary to refrain from taking anxiolytic or hypnotic drugs and drinking alcohol.
It is forbidden to co-prescribe with other drugs that include paracetamol.
If after 3-5 days of using Rinzasip powder, the patient's condition does not improve, you should consult a doctor.
During treatment, special care should be taken to perform work that requires a high concentration of attention and a quick reaction.
Rinzasip enhances the effect of ethanol, sedatives and monoamine oxidase inhibitors.
With simultaneous use with antiparkinsonian drugs, antidepressants, phenothiazine derivatives and antipsychotic drugs, the risk of dry mouth, urinary retention and constipation increases; with glucocorticosteroids - the likelihood of developing glaucoma increases; with diuretics - their effectiveness decreases; with barbiturates, rifampicin, carbamazepine, diphenin - the risk of hepatotoxic effects of paracetamol increases.
Rinsasip reduces the antihypertensive effect of guanethidine, and the latter enhances the alpha-adrenostimulating effect of phenylephrine.
When administered together with halothane, the likelihood of developing ventricular arrhythmias increases, with tricyclic antidepressants - the adrenomimetic effect of phenylephrine increases.
There is no information about Rinzasip's analogues.
Terms and conditions of storage
Store in a dry place at a temperature not exceeding 25 ° C. Keep out of the reach of children. The shelf life is 3 years.
Terms of dispensing from pharmacies
Available without a prescription.
Reviews about Rinzasip
Numerous reviews of Rinzasip are mostly positive. The drug has proven to be effective and is relatively inexpensive. Patients note a low incidence of adverse reactions and a rapid improvement in well-being. However, do not forget that Rinzasip only eliminates the negative symptoms of the disease, without affecting its causes. It is recommended to consult a specialist before starting treatment.
Rinzasip price in pharmacies
The average price for Rinzasip in the form of lemon powder is 285-325 rubles (for a package containing 10 sachets) or 185-210 rubles (for a package containing 5 sachets). Orange powder will cost 184-195 rubles (the package contains 5 sachets) or 275-295 rubles (the package contains 10 sachets). The cost of blackcurrant powder is about 180‒185 rubles (the package includes 5 sachets) or 283‒318 rubles (the package includes 10 sachets).
Rinzasip: prices in online pharmacies
Rinzasip with vitamin C powder for oral solution with orange flavor or aroma 5 g 5 pcs.
Rinzasip with vitamin C powder for solution for oral administration lemon (s) 5 g 10 pcs.
Rinzasip with vitamin C powder for oral solution with black currant flavor 5 g 5 pcs.
Rinzasip with vitamin C powder for solution for oral administration lemon (s) 5 g 5 pcs.
Rinzasip with vitamin C powder for prig solution for internal approx. orange 5g 5 pcs.
Rinzasip with vitamin C powder for prig solution for internal approx. lemon 5g 5 pcs.
Rinzasip with vitamin C powder for prig solution for internal approx. black currants. 5g 5 pcs.
Rinzasip with vitamin C powder for oral solution with black currant flavor 5 g 10 pcs.
Rinzasip with vitamin C powder for oral solution with orange flavor or aroma 5 g 10 pcs.
Rinzasip for children 280 mg + 10 mg + 100 mg powder for preparation of oral solution raspberry 3 g 10 pcs.
Rinzasip with vitamin C powder 10 pcs. (black currant)
Rinzasip with vitamin C powder 10 pcs. (lemon)
Rinzasip with vitamin C powder 10 pcs. (orange)
|See all offers from pharmacies|
Maria Kulkes Medical journalist About the author
Education: First Moscow State Medical University named after I. M. Sechenov, specialty "General Medicine".
Information about the drug is generalized, provided for informational purposes and does not replace the official instructions. Self-medication is hazardous to health!